RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1986, Volume 291, Number 1, Pages 82–86 (Mi dan8397)  

This article is cited in 1 scientific paper (total in 1 paper)

MATHEMATICAL PHYSICS

Quantization and the index

B. V. Fedosov

Moscow Institute of Physics and Technology, Dolgoprudny, Moscow region

Full text: PDF file (572 kB)

Bibliographic databases:
UDC: 517
Presented: В. С. Владимиров
Received: 01.11.1985

Citation: B. V. Fedosov, “Quantization and the index”, Dokl. Akad. Nauk SSSR, 291:1 (1986), 82–86

Citation in format AMSBIB
\Bibitem{Fed86}
\by B.~V.~Fedosov
\paper Quantization and the index
\jour Dokl. Akad. Nauk SSSR
\yr 1986
\vol 291
\issue 1
\pages 82--86
\mathnet{http://mi.mathnet.ru/dan8397}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=867143}
\zmath{https://zbmath.org/?q=an:0635.58019}


Linking options:
  • http://mi.mathnet.ru/eng/dan8397
  • http://mi.mathnet.ru/eng/dan/v291/i1/p82

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. B. V. Fedosov, “Deformation quantization and asymptotic operator representation”, Funct. Anal. Appl., 25:3 (1991), 184–194  mathnet  crossref  mathscinet  zmath  isi
  • Number of views:
    This page:8
    Full text:5

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019